Title

An obstacle problem for a class of Monge-Ampère type functionals

RIS ID

77264

Publication Details

Liu, J. & Zhou, B. (2013). An obstacle problem for a class of Monge-Ampère type functionals. Journal of Differential Equations, 254 (3), 1306-1325.

Abstract

In this paper we study an obstacle problem for Monge-Ampère type functionals, whose Euler-Lagrange equations are a class of fourth order equations, including the affine maximal surface equation and Abreu's equation.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jde.2012.10.017